Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 165–166 (Mi umn3067)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On stochastic stabilization of non-stable dynamical systems

M. L. Blank


Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:5, 139–140

Bibliographic databases:

MSC: 37L55, 60Gxx, 37L45
Received: 05.12.1980

Citation: M. L. Blank, “On stochastic stabilization of non-stable dynamical systems”, Uspekhi Mat. Nauk, 36:5(221) (1981), 165–166; Russian Math. Surveys, 36:5 (1981), 139–140

Citation in format AMSBIB
\Bibitem{Bla81}
\by M.~L.~Blank
\paper On stochastic stabilization of non-stable dynamical systems
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn3067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637440}
\zmath{https://zbmath.org/?q=an:0504.60065}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..139B}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 139--140
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100006}


Linking options:
  • http://mi.mathnet.ru/eng/umn3067
  • http://mi.mathnet.ru/eng/umn/v36/i5/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kholmat M. Shadimetov, Farhod A. Nuraliev, “Optimal formulas of numerical integration with derivatives in Sobolev space”, Zhurn. SFU. Ser. Matem. i fiz., 11:6 (2018), 764–775  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:253
    Full text:109
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022